MathSciNet Relay Station
MathSciNet bibliographic data
MR2350202 33C05 (33C15 33C45)
Srivastava, H. M. Some bounding inequalities for the Jacobi and related functions. Banach J. Math. Anal. 1 (2007), no. 1, 131–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement